# SDR GTIA040804

- Difficulty date: October 12, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- Engine: Pwa JT8D*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Broken
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOOP B ILLUMINATED AT CRUISE.  FOUND CONNECTORS INNER INSULATOR BROKEN.  REMOVED AND REPLACED B LOOP CONNECTOR, LOWER CENTER.
